Lancaster EPrints

Norming nil algebras

Dales, H.G. (1981) Norming nil algebras. Proceedings of the American Mathematical Society, 83 (1). pp. 71-74. ISSN 0002-9939

Full text not available from this repository.

Abstract

A commutative nil algebra with countable basis is normable, but a commutative nilpotent algebra is not necessarily normable.

Item Type: Article
Journal or Publication Title: Proceedings of the American Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67663
Deposited By: ep_importer_pure
Deposited On: 22 Nov 2013 11:03
Refereed?: Yes
Published?: Published
Last Modified: 20 Sep 2017 01:42
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67663

Actions (login required)

View Item